# SDR 9503876614

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fs 1301-1306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND AT SEVERAL LOCATIONS ON THE LOWER SURFACE OF THE PRESSURE DECK WEB BETWEEN BS 1301-1306 RBL 110-127.  DISCREPANT PRESSURE DECK WEB IS MADE FROM L071 INCH 7075-T6 ALUMINUM.  MADE REPAIR PER EA 66-80199.
